# SDR AALA20040448

- Difficulty date: April 10, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY EXIT LIGHTS AT ROWS 31HJ TO 40HJ INOPERATIVE.  REPLACED POWER MODULE M734 FOR EMERGENCY EXIT LIGHTS AT ROWS 31HT TO 40HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
